# SDR UIEA2024020700072

- Difficulty date: February 7, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 116,445 hours, 20,984 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 1349C
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ENG 2 LAGGING BEHIND OTHER 3 ON APPLICATION OF TAKEOFF POWER. AIRCRAFT YAWED SLIGHTLY TO THE LEFT, SPEED IN THE 20 TO 30 KNOT RANGE WHEN TAKEOFF REJECTED. #2 START VALVE FOUND NOT CLOSED AND WOULD NOT CLOSE.( START VALVE AND STARTER BOTH REPLACED IAW AMM 80-11-02/401. OPS CHK GOOD. )
